# SDR REXA2025022100210

- Difficulty date: February 3, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670331994
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 11 FIGHT COMPARTMENT ENTRY WAY BEAM IS CORRODED AT THE BOTTOM. COMPLETED REPAIR AT RBL 11 IAW CRJ-700 SRM 53-11-10-201-006-A01
